Many people take Turkesterone to increase muscle size and strength: but does it cause gyno?
If you’re thinking of buying Turkesterone, or already have it, the last thing you want is to develop saggy, man boobs.
So, does Turkesterone cause gyno? There’s no mechanistic explanation as to why Turkesterone would cause gyno. It’s true that Turkesterone can increase muscle mass, so it can give you bigger pecs if you do resistance training, however it won’t give you man boobs. If you do develop gynecomastia while taking Turkesterone, it’s almost certainly caused by another unrelated factor.
If you want to learn more about the effects Turkesterone has on breast size, then keep on reading.
In this article, I’ll explain whether Turkesterone makes gyno worse (or whether it can improve it), whether Turkesterone increases estrogen levels, and common causes of gyno that you may not be aware of.
Does Turkesterone Make Gyno Worse?
Again, there’s no scientific evidence to suggest that Turkesterone can make gyno worse.
If anything, Turkesterone may even improve gyno as if it helps you work out more intensely, then it can help you burn more fat.
Does Turkesterone Increase Estrogen Levels?
There’s no research to suggest that Turkesterone directly affects estrogen or testosterone levels.
However, it may contribute to physiological testosterone synthesis.
Can Turkesterone Increase Breast Size?
Since Turkesterone can help increase muscle mass, then it can make your breast muscle tissue (pectorals) bigger.
This is assuming you’re doing some form of resistance training and you’re eating in a calorie surplus.
Again, it’s important to clarify that this is different to making man boobs bigger. If you suffer from man boobs, then taking Turkesterone won’t affect their size.
But if you do notice that your man boobs are getting bigger while taking Turkesterone, then it’s most likely caused by other factors, such as eating too many calories and not doing enough exercise.
If you’re trying to get bigger pecs, then Turkesterone may help increase muscle mass in your chest area.
Can Turkesterone Cause Puffy Nipples?
There’s no evidence to suggest that Turkesterone causes puffy nipples. Again, if you develop puffy nipples while taking Turkesterone, it’s likely caused by another factor.
To be certain, it’s always best to check any sudden changes in body composition with your medical professional.
What Causes Gyno?
Gyno develops when your estrogen and testosterone levels are too imbalanced.
While estrogen is important in males for bone density, sexual function, and cognitive function, having too much estrogen can lead to problems, such as gyno.
There are many causes of high estrogen levels, and thus gyno, such as:
- Anabolic steroids
- Certain medical conditions, like hyperthyroidism and liver failure.
- Turkesterone does not cause gynecomastia and will not make gynecomastia worse.
- Turkesterone has minimal effects on estrogen and testosterone levels.
- If you do develop gyno while taking Turkesterone, it’s likely caused by another unrelated factor. You should speak to your medical professional to determine what this factor is and help resolve the condition.
Hope this helped!
I’ve been in the fitness and strength training industry for nearly a decade. In that time, I’ve gained 30 pounds of muscle, written hundreds of articles, and reviewed dozens of fitness supplements. As for my educational background, I’m a currently studying for my Active IQ Level 3 Diploma in Personal Training.